Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 128, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 12, 2011, 6:56 PM MDT for Laramie County, Wyoming. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2011, 6:56 PM MDT (00:56 UTC)
- Expired
- Jul 12, 2011, 7:41 PM MDT
- In force
- 45 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 37 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 6:56 PM MDT | HAIL 1.25 | 10 Wsw Burns, WY | 2 INCHES OF WATER OVER THE ROAD. SIGNIFICANT FLOODING IN WASHES AND DITCHES. VIA SPOTTERNETWORK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 596 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
888 WUUS55 KCYS 130056 SVRCYS WYC021-130200- /O.NEW.KCYS.SV.W.0128.110713T0056Z-110713T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 656 PM MDT TUE JUL 12 2011 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING... * UNTIL 800 PM MDT * AT 653 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF BURNS...OR 17 MILES EAST OF CHEYENNE...AND MOVING EAST NORTHEAST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... BURNS...HILLSDALE AND I-80 EXIT 386. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 377 AND 392. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4134 10430 4110 10421 4107 10451 4122 10455 TIME...MOT...LOC 0055Z 249DEG 6KT 4116 10446 WIND...HAIL <50MPH 1.00IN $$ RE
2 follow-up statements
493 WWUS55 KCYS 130118 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 718 PM MDT TUE JUL 12 2011 WYC021-130200- /O.CON.KCYS.SV.W.0128.000000T0000Z-110713T0200Z/ LARAMIE WY- 718 PM MDT TUE JUL 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL LARAMIE COUNTY UNTIL 800 PM MDT... AT 714 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF BURNS...OR 19 MILES EAST OF CHEYENNE...MOVING EAST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... BURNS AND I-80 EXIT 386. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4134 10430 4110 10421 4107 10451 4122 10455 TIME...MOT...LOC 0118Z 249DEG 6KT 4114 10441 WIND...HAIL <50MPH 1.00IN $$ RE
713 WWUS55 KCYS 130141 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 741 PM MDT TUE JUL 12 2011 WYC021-130151- /O.CAN.KCYS.SV.W.0128.000000T0000Z-110713T0200Z/ LARAMIE WY- 741 PM MDT TUE JUL 12 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LARAMIE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HEAVY RAIN IS STILL LIKELY WITH THIS THUNDERSTORM. LAT...LON 4134 10430 4110 10421 4107 10451 4122 10455 TIME...MOT...LOC 0141Z 249DEG 6KT 4115 10436 $$ RE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:33 PM MDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jul 12, 3:33 PM MDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
333 PM MDT TUE JUL 12 2011
.SHORT TERM...TONIGHT THROUGH THURSDAY...WATER VAPOR IMAGERY SHOWS
AN UPPER DISTURBANCE NEAR THE FOUR CORNERS REGION MOVING NORTHWARD
TODAY. THUNDERSTORMS ARE ALREADY MOVING ACROSS ALBANY AND CARBON
COUNTIES WITH MORE MAKING THEIR WAY UP FROM WESTERN COLORADO.
MANY AREAS EAST OF THE LARAMIE RANGE ARE STILL UNDER A BKN TO OVC
DECK OF LOW CLOUDS.
PLENTIFUL MONSOONAL MOISTURE ADVECTING INTO THE REGION AHEAD OF
THE LOW WITH WIDESPREAD DEW POINTS IN THE UPPER 50S TO LOW 60S
EAST OF THE LARAMIE RANGE WILL BRING PWATS OF UP TO AN INCH AND A
HALF OR HIGHER IN MOST AREAS THIS AFTERNOON. FORECAST SOUNDINGS
NEAR KLAR AND KCYS SHOW DECENT SURFACE BASED INSTABILITY OF 500 TO
1000 J/KG FOR THIS AFTERNOON...WITH A NEARLY SATURATED ATMOSPHERIC
COLUMN LATER THIS EVENING. FORECAST SOUNDINGS ACROSS THE PANHANDLE
SHOWS A STRONG CAP FOR THE MOST PART THROUGH THIS EVENING SO DOUBT
THESE AREAS WILL EVER REALLY CLEAR. SO INITIALLY THINK THE GREATEST
THREAT FOR STORMS WILL REMAIN IN THE VICINITY OF THE LARAMIE RANGE
AND POINTS WEST UNTIL SOME OF THAT CLOUD COVER FURTHER EAST CAN
MIX OUT...ALTHOUGH EXPECT MOST AREAS NEVER WILL.
THE SFC FRONT IS STALLED ALONG THE LARAMIE RANGE WHICH WILL KEEP
MOIST SOUTHEAST UPSLOPE FLOW IN PLACE AND ALSO DECENT INSTABILITY.
COMBINE THIS WITH UPPER LEVEL SUPPORT FROM THE DISTURBANCE MOVING
UP FROM THE SOUTHWEST...EXPECT A REFORMATION OF SHOWERS AND
THUNDERSTORMS THROUGH AT LEAST THE EARLY OVERNIGHT PERIOD OFF THE
HIGHER TERRAIN. THIS ACTIVITY WILL MOVE NORTHEAST AND EVENTUALLY
AFFECT PARTS OF THE NEBRASKA PANHANDLE LATER THIS EVENING. WILL
KEEP SEVERE POTENTIAL CONFINED TO AREAS VCTY LARAMIE RANGE THROUGH
THIS EVENING WITH HAIL...WIND AND VERY HEAVY RAIN THE MAIN THREAT.
REGARDING THE FLASH FLOODING POTENTIAL...ANTECEDENT CONDITIONS
FROM RECENT RAINFALL FROM CHEYENNE EAST TO SIDNEY SUGGEST THAT IF
THESE AREAS SEE ANY SIGNIFICANT RAINFALL...FLASH FLOODING WILL BE
QUITE POSSIBLE. ISSUED A FLASH FLOOD WATCH FOR EASTERN LARAMIE
COUNTY...KIMBALL AND CHEYENNE COUNTIES FROM 4PM THROUGH 6AM
TOMORROW FOR EXPECTED HEAVY RAINFALL OUT OF SLOW MOVING/TRAINING
STORMS OFF THE HIGHER TERRAIN FEATURES. MODELS ALSO SUGGEST A
HEALTHY LINE MOVING UP FROM NORTHEAST COLORADO INTO THE SOUTHERN
PANHANDLE OVERNIGHT WITH PWATS IN THIS AREA VERGING ON 1.75
INCHES.
STORM ACTIVITY WILL GRADUALLY SHIFT EAST OVERNIGHT WITH RAIN
DIMINISHING SIGNIFICANTLY BY MORNING. AREAS IN BETWEEN STORMS WILL
LIKELY SEE FOG FORMATION OVERNIGHT. RESIDUAL LOW LEVEL MOISTURE IN
PLACE WILL CONTRIBUTE TO AT LEAST A CHANCE FOR SHOWERS AND
THUNDERSTORMS AGAIN TOMORROW AFTERNOON. MAIN FOCUS WILL BE ALONG
THE PREVIOUSLY STALLED FRONT THAT WILL SHIFT EAST OFF THE
MOUNTAINS THROUGH THE DAY. WINDS WEST OF THE LARAMIE RANGE WILL
BEGIN TO INCREASE AS THE GRADIENT TIGHTENS IN RESPONSE TO FRONTAL
MOVEMENT. THURSDAY WILL SEE EVEN LESS CHANCE FOR STORMS...WITH
INCREASING TEMPERATURES AND MORE BREEZY CONDITIONS WEST OF THE
LARAMIE RANGE.
.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY
THE 12Z NUMERICAL MODEL GUIDANCE HAS REMAINED CONSISTENT DURING
THE PAST FEW DAYS...SO NO MAJOR CHANGES WERE MADE TO THE EXTENDED
FORECAST PERIOD. AN UPPER HIGH PRESSURE RIDGE WILL SLOWLY BUILD
NORTHWARD FROM THE SOUTHERN PLAINS FRIDAY INTO THE EASTERN
PLAINS/MISSISSIPPI VALLEY THROUGH EARLY NEXT WEEK. OUR FORECAST
AREA WILL REMAIN ENTRENCHED IN A SOUTHWESTERLY FLOW ALOFT BETWEEN
THE UPPER RIDGE AXIS TO THE EAST AND UPPER TROUGH AXIS NEAR THE
WEST COAST. CONSEQUENTLY...THE SUBTROPICAL MOISTURE PLUME ALOFT
WILL REMAIN PARKED IN THE VICINITY OF THE INTERMOUNTAIN WEST AND
CONTINENTAL DIVIDE THROUGH THE WEEKEND. THE PREVAILING SURFACE
FEATURE WILL BE A LEE SIDE LOW PRESSURE TROUGH DRAPED ALONG THE
LARAMIE RANGE INTO EASTERN COLORADO. THE COMBINATION OF THE
TROUGH...A MOIST UPSLOPE LOW LEVEL FLOW AND INSTABILITY WILL
RESULT IN WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
OVER THE SOUTHEAST TWO-THIRDS OF THE CWA BOTH FRIDAY AND SATURDAY.
THE RISK FOR THUNDERSTORMS THEN SHIFTS WESTWARD SUNDAY THROUGH
TUESDAY...WITH MOST OF THE PANHANDLE BECOMING CAPPED DUE TO WARMER
MID-LEVEL TEMPERATURES FROM THE INFLUENCE OF THE UPPER RIDGE. HIGH
TEMPERATURES EACH DAY WILL BE ABOVE AVERAGE WITH 700 MB TEMPERATURES
BETWEEN 16 AND 18C. THIS WILL RESULT IN HIGHS IN THE 90S EAST OF
THE LARAMIE RANGE WITH 70S AND 80S TO THE WEST. THE 12Z GFS/MEXMOS
HIGH TEMPERATURES FOR THE PANHANDLE SUNDAY THROUGH TUESDAY SHOW
READINGS FROM 98 TO 101. LOW TEMPERATURES DURING THE PERIOD WILL
REMAIN MILD WITH 50S WEST TO 60S EAST.
&&
.AVIATION...18Z TAF ISSUANCE
STUBBORN LOW CLOUD DECK FROM EARLIER THIS MORNING EAST OF THE
LARAMIE RANGE IS BEGINNING TO BREAK/LIFT SLOWLY EARLY THIS AFTERNOON.
CEILINGS WILL GRADUALLY LIFT TO PREVAILING MVFR FOR THE REMAINDER
OF THE AFTERNOON ACROSS MUCH OF THE NEBRASKA PANHANDLE. OVER
SOUTHEAST WYOMING...VFR WILL PREVAIL. THE EXCEPTION WILL BE PERIODS
OF MVFR VISIBILITIES IN LOCALLY HEAVY RAIN WITH THUNDERSTORMS...ALONG
WITH VARIABLE/GUSTY WINDS TO 35 KT. THE THUNDERSTORMS WILL MOVE TO
THE EAST AND NORTHEAST INTO THE WESTERN PANHANDLE AFTER 22Z.
SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS THE PANHANDLE INTO
THE OVERNIGHT HOURS AS WELL...WITH IFR CEILINGS AND MVFR
VISIBILITIES DEVELOPING LATER TONIGHT AND PERSISTING THROUGH
WEDNESDAY MORNING.
&&
.FIRE WEATHER...NO FIRE WEATHER CONCERNS THROUGH THE WEEK DUE TO
RECENT HEAVY RAINS AND ADDITIONAL WIDESPREAD WETTING RAINFALL
EXPECTED TODAY. SUBTROPICAL MOISTURE WILL REMAIN OVER THE AREA
THROUGH THE MIDDLE OF THE WEEK WITH HUMIDITIES TRENDING LOWER WEST
OF THE LARAMIE RANGE STARTING THURSDAY AS SOME DRIER AIR ATTEMPTS
TO PUSH NORTHWARD OUT OF THE SOUTHWESTERN UNITED STATES. BREEZY
SOUTHWEST WINDS WEST OF THE LARAMIE RANGE WILL DEVELOP ON
WEDNESDAY AFTERNOON AND WILL CONTINUE EACH AFTERNOON THROUGH THE
WEEKEND.
&&
.HYDROLOGY...
A FLOOD WARNING REMAINS IN EFFECT FOR THE UPPER NORTH PLATTE AT
SARATOGA THROUGH MIDNIGHT WEDNESDAY. THE LARAMIE RIVER AT LARAMIE
FELL BELOW FLOOD STAGE MONDAY NIGHT. AREA RIVERS AND STREAMS WILL
CONTINUE TO SLOWLY FALL THROUGH THE WEEKEND. ALTHOUGH SUBTROPICAL
MOISTURE WILL REMAIN OVER THE AREA...THUNDERSTORM COVERAGE WILL BE
LESS WIDESPREAD AFTER WEDNESDAY. BRIEF RISES IN AREA RIVERS WILL
BE POSSIBLE TODAY THROUGH WEDNESDAY DUE TO LOCALLY HEAVY
RAINFALL...ESPECIALLY EAST OF THE LARAMIE RANGE.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH FROM 4 PM TUESDAY TO 6 AM WEDNESDAY FOR WYZ118-
WYZ119.
NE...FLASH FLOOD WATCH FROM 4 PM TUESDAY TO 6 AM WEDNESDAY FOR NEZ054-
NEZ055.
&&
SHORT TERM/FIRE WEATHER...RJM
LONG TERM/AVIATION/HYDROLOGY...JAMSKIHazardous weather outlook, Jul 12, 12:54 PM MDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1254 PM MDT TUE JUL 12 2011 NEZ019>021-054-055-096-WYZ101>103-106>108-117>119-131900- SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1254 PM MDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD THIS AFTERNOON. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE CONTAINING HAIL AND DAMAGING WINDS. ADDITIONALLY...VERY HEAVY RAINFALL WILL LIKELY ACCOMPANY THESE THUNDERSTORMS. A FLASH FLOOD WATCH HAS BEEN POSTED FOR CHEYENNE...KIMBALL...AND EASTERN LARAMIE COUNTIES INCLUDING THE CITY OF CHEYENNE FROM 4 PM THIS AFTERNOON THROUGH EARLY WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-095-WYZ104-105-109>116-131900- DAWES-BOX BUTTE-NORTH SIOUX-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 1254 PM MDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD BY THIS AFTERNOON IN WYOMING AND IN THE EVENING ACROSS THE NEBRASKA PANHANDLE. SOME OF THESE THUNDERSTORMS MAY CONTAIN SMALL HAIL...GUSTY WINDS...AND VERY HEAVY RAINFALL. THUNDERSTORM ACTIVITY WILL PUSH EAST TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jul 12, 6:13 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
613 PM MDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 2 N CHEYENNE 41.17N 104.79W
07/12/2011 M1.75 INCH LARAMIE WY NWS EMPLOYEE
&&
MAZURLocal storm report, Jul 12, 6:14 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
614 PM MDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 2 NW CHEYENNE 41.17N 104.82W
07/12/2011 E1.00 INCH LARAMIE WY TRAINED SPOTTER
&&
MAZURLocal storm report, Jul 12, 6:15 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
615 PM MDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 1 W CHEYENNE 41.15N 104.81W
07/12/2011 M1.00 INCH LARAMIE WY TRAINED SPOTTER
&&
MAZURLocal storm report, Jul 12, 6:18 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
618 PM MDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL SE CHEYENNE 41.15N 104.79W
07/12/2011 M1.75 INCH LARAMIE WY TRAINED SPOTTER
QUARTER TO GOLFBALL HAIL
&&
MAZURLocal storm report, Jul 12, 6:40 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
640 PM MDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM FLASH FLOOD 4 NE CHEYENNE 41.19N 104.74W
07/12/2011 LARAMIE WY TRAINED SPOTTER
4 MILE ROAD AND STAGECOACH ROAD
&&
GCLAYCOMLocal storm report, Jul 12, 6:44 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
644 PM MDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL 5 SW HILLSDALE 41.16N 104.55W
07/12/2011 M1.00 INCH LARAMIE WY TRAINED SPOTTER
JUST EAST OF MILE MARKER 375 ON INTERSTATE 80
&&
MAZURThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 6:03 PM MDT | Tornado Warning | CYS | Goshen, Laramie, Platte | 30 min |
| Jul 12, 6:03 PM MDT | Tornado Warning | CYS | Laramie | 27 min |
| Jul 12, 7:09 PM MDT | Flash Flood Warning | CYS | Goshen, Laramie | 8 hr |
| Jul 12, 7:46 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 32 min |
| Jul 12, 10:26 PM MDT | Flash Flood Warning | CYS | Goshen, Laramie, Platte | 4 hr |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.